# SDR RU3A20131126015

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Aircraft time: 14,090 hours, 7,369 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE IN TRANSIT LIGHT REMAINED ON WHEN THE GEAR WAS RETRACTED.  WHEN MOVED TO THE DOWN POSITION, RECEIVED THREE GREEN, NO RED.  GEAR DOWN AND LOCKED, LANDED WITHOUT INCIDENT.
